# SDR TWAA0004809

- Difficulty date: March 15, 2000
- Submitted: March 24, 2000
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- Aircraft time: 52,930 hours, 27,442 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE RT WING T/E LOWER SURFACE OF THE WING, UPPER T/E PANEL WAS DELAMINATED AT AILERON QUADRANT.  REMOVED AND REPLACED WITH NEW (P/N 172779) PER SRM 51-01, PAGE 1 PARAGRAPH C.  INSTALLED PER SRM 51-10, 51-30-02 AND 51-30-01.  SEALED PER SRM 51-20-0.
